# SDR CA191021030

- Difficulty date: July 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300263
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH 16000, GOT A GEAR DISAGREE. IT WENT OUT SHORTLY THEREAFTER. ABOUT ONE MINUTE LATER GOT IT AGAIN. NOSE GEAR. THE MESSAGE EXTINGUISHED A BIT LATER. RETURNED TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED NOSE GEAR #2 DOWNLOCK PROX SENSOR AND HARNESS IN REF TO AMM 32-61-05-000-804. (TC# 20191021030)
